Semistrong edge coloring of graphs

Gyárfás, András and Hubenko, A. (2005) Semistrong edge coloring of graphs. JOURNAL OF GRAPH THEORY, 49 (1). pp. 39-47.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4061

Update Item Update Item